Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Tonsillitis causing difficulty in talking, constant urge to drink, done with the antibiotics course. Is this normal?

I have had tonsilitis for a week now and I m still slightly swollen. The problem is when I talk I struggle and get a gipy feeling and need to drink I still have some saliva I can t get rid off. I finish my antibiotics today and go on holiday on Sunday is this normal and is there anything I can do to make it easier thankyou.
Asked On : Sat, 20 Oct 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Emergency Medicine Specialist 's  Response
Hi Vic.kay,
Thanks for writing your query.
You should get yourself examined by an ENT specialist and have a Throat swab culture done.
Taking antiallergy with decongestants and anti-inflammatory along with appropiate antibiotic will be of help. Also do warm saline gargles.
I hope this is of help to you. If you have any furthur doubts, I will be happy to help.
Answered: Sat, 20 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor